# SDR ASAA2019122081658

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,017 hours, 13,793 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 FUEL TANK QUANITY INDICATOR BLANK IN COCKPIT. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 28-41. TASK 813 SYSTEM REPORTS FAULT CODE 28-41103. FQIS BITE PER 28-41 TASK 801 REPORTS SAME. GROUND TEST SUGGEST TANK OVER FULL TRANSFERRED 500 LBS TO CENTER TANK. FAULT CODE CLEARED FQIS CODE CLEARED FQIS AND BITE TEST PASSED.
